Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 23, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
Bull. Amer. Math. Soc. 23 (1990)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
Bull. Amer. Math. Soc. 23 (1990)
More Information
Full-text PDF     Request Permissions
Notes on invariant subspaces
Hari Bercovici.
Bull. Amer. Math. Soc. 23 (1990), 1-36
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 990552
Old and new conjectured diophantine inequalities
Serge Lang.
Bull. Amer. Math. Soc. 23 (1990), 37-75
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1005184
Towards computerized proofs of identities
Herbert S. Wilf and Doron Zeilberger.
Bull. Amer. Math. Soc. 23 (1990), 77-83
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1019401
Splittings of surfaces
Richard K. Skora.
Bull. Amer. Math. Soc. 23 (1990), 85-90
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1031584
Heegaard surfaces in Haken 3-manifolds
Klaus Johannson.
Bull. Amer. Math. Soc. 23 (1990), 91-98
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1027902
Not all links are concordant to boundary links
T. D. Cochran and K. E. Orr.
Bull. Amer. Math. Soc. 23 (1990), 99-106
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1031581
Deformation rigidity for subgroups of $SL( n,\mathbf{Z} )$ acting on the $n$-torus
Steven Hurder.
Bull. Amer. Math. Soc. 23 (1990), 107-113
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1027900
A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence
Alessandra Iozzi.
Bull. Amer. Math. Soc. 23 (1990), 115-120
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1021792
Finitely generated groups, $p$-adic analytic groups, and Poincaré series
Marcus P. F. du Sautoy.
Bull. Amer. Math. Soc. 23 (1990), 121-126
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1021793
Ramanujan graphs and Hecke operators
Arnold K. Pizer.
Bull. Amer. Math. Soc. 23 (1990), 127-137
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1027904
Fundamental solutions and harmonic analysis on nilpotent groups
A. Nagel, F. Ricci and E. M. Stein.
Bull. Amer. Math. Soc. 23 (1990), 139-144
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1026972
Gorenstein local homomorphisms
Luchezar L. Avramov and Hans-Bjørn Foxby.
Bull. Amer. Math. Soc. 23 (1990), 145-150
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1020605
The jump is definable in the structure of the degrees of unsolvability
S. Barry Cooper.
Bull. Amer. Math. Soc. 23 (1990), 151-158
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1027898
The adaption problem for approximating linear operators
Mark A. Kon and Erich Novak.
Bull. Amer. Math. Soc. 23 (1990), 159-165
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1028139

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Schander bases: Behavior and stability, by P. K. Kamthan and M. Gupta.
Reviewer: J. R. Retherford
Bull. Amer. Math. Soc. 23 (1990), 167-173
Review information
Full-text PDF
Continuous decoupling transformations for linear boundary value problems, by P. M. van Loon.
Reviewer: Wolfang Wasow
Bull. Amer. Math. Soc. 23 (1990), 173-178
Review information
Full-text PDF
Derivatives, nuclei and dimensions on the frame of torsion theories, by Jonathan S. Golan and Harold Simmons.
Reviewer: P. T. Johnstone
Bull. Amer. Math. Soc. 23 (1990), 178-182
Review information
Full-text PDF
Algebraic homotopy, by H. J. Baues.
Reviewer: Ronald Brown
Bull. Amer. Math. Soc. 23 (1990), 182-190
Review information
Full-text PDF
Andreotti-Grauert theory by integral formulas, by Gennadi M. Henkin and Jürgen Leiterer.
Reviewer: R. Michael Range
Bull. Amer. Math. Soc. 23 (1990), 190-197
Review information
Full-text PDF
Interpolation of operators, by Colin Bennett and Robert Sharpley.
Reviewer: Yoram Sagher
Bull. Amer. Math. Soc. 23 (1990), 198-205
Review information
Full-text PDF
Theory of relations, by R. Fraïssé.
Reviewer: Arnold W. Miller
Bull. Amer. Math. Soc. 23 (1990), 206-209
Review information
Full-text PDF
Boundary value problems of finite elasticity, by T. Valent.
Reviewer: Philippe G. Ciarlet
Bull. Amer. Math. Soc. 23 (1990), 209-222
Review information
Full-text PDF
Heat kernels and spectral theory, by E. B. Davies.
Reviewer: Robert S. Strichartz
Bull. Amer. Math. Soc. 23 (1990), 222-227
Review information
Full-text PDF
Stochastic processes with a multidimensional parameter, by M. Dozzi.
Reviewer: Ely Merzbach
Bull. Amer. Math. Soc. 23 (1990), 228-230
Review information
Full-text PDF
Art gallery theorems and algorithms, by Joseph O'Rourke.
Reviewer: David Avis
Bull. Amer. Math. Soc. 23 (1990), 230-234
Review information
Full-text PDF
Huygens' principle and hyperbolic equations, by Paul Günther.
Reviewer: Bent Ørsted
Bull. Amer. Math. Soc. 23 (1990), 235-242
Review information
Full-text PDF
Existentially closed groups, by Graham Higman and Elizabeth Scott.
Reviewer: Kenneth Hickin
Bull. Amer. Math. Soc. 23 (1990), 242-249
Review information
Full-text PDF